MORI, Andrea

MORI, Andrea  

MATEMATICA "GIUSEPPE PEANO"  

Mostra records
Risultati 1 - 20 di 46 (tempo di esecuzione: 0.027 secondi).
Titolo Data di pubblicazione Autore(i) File
A characterization of integral elliptic automorphic forms 1994 A. Mori
A condition for the rationality of certain elliptic modular forms over primes dividing the level 1991 A. Mori
An integrality criterion for elliptic modular forms 1990 A. Mori
A Canonical Map between Hecke Algebras 1999 MORI A; L. TERRACINI
Explicit period matrices of abelian surfaces with quaternionic mutiplications 1992 A. Mori
FFF. Fibonacci: di fiore in fiore 2002 A. Mori
Funzioni L p-adiche e interpolazione 2002 M. Ciavarella; L. Grenié; A. Mori; L. Terracini
M3123588 Review of: Kikuta, Toshiyuki; Nagaoka, Shoyu On p-adic quaternionic Eisenstein series. Abh. Math. Semin. Univ. Hambg. 83 (2013), no. 2, 147–157. 2014 Andrea Mori
Matematica e filatelia 2002 A. Mori
MR1821181 Review of: Yafaev, Andrei: Special points on products of two Shimura curves. Manuscripta Math. 104 (2001), no. 2, 163--171. 2002 A. Mori
MR1834501 Review of: Bertolini, Massimo: Elliptic curves and congruent numbers. (Italian) Archimede 53 (2001), no. 1, 32--45. 2002 A. Mori
MR1846618Review of: Carlton, David Moduli for pairs of elliptic curves with isomorphic $N$-torsion. Manuscripta Math. 105 (2001), no. 2, 201--234. 2002 A. Mori
MR1847663 Review of: Hurlburt, Chris: Isogeny covariant differential modular forms modulo $p$. Compositio Math. 128 (2001), no. 1, 17--34. 2002 A. Mori
MR1849264 Review of: Dummigan, Neil Congruences of modular forms and Selmer groups. Math. Res. Lett. 8 (2001), no. 4, 479--494. 2002 A. Mori
MR1880045 Review of: Ishida, Nobuhiko; Ishii, Noburo: Generators and defining equation of the modular function field of the group $\Gamma\sb 1(N)$. Acta Arith. 101 (2002), no. 4, 303--320. 2003 A. Mori
MR1881569 Review of: Goldberger, A.; de Shalit, E.: Tamely ramified Hida theory. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 1, 1--45. 2003 A. Mori
MR1886760 Review of: Edixhoven, Bas: Rational elliptic curves are modular (after Breuil, Conrad, Diamond and Taylor). Séminaire Bourbaki, Vol. 1999/2000. Astérisque No. 276 (2002), 161--188. 2004 A. Mori
MR1892103 Review of: Momose, Fumiyuki; Shimura, Mahoro: Lifting of supersingular points on $X\sb 0(p\sp r)$ and lower bound of ramification index. Nagoya Math. J. 165 (2002), 159--178. 2003 A. Mori
MR1913897 Review of: Schmidt, Ralf: Some remarks on local newforms for $\rm GL(2)$. J. Ramanujan Math. Soc. 17 (2002), no. 2, 115--147. 2003 A. Mori
MR1931207 Ritzenthaler, Christophe: Automorphismes des courbes modulaires $X(n)$ en caractéristique $p$. Manuscripta Math. 109 (2002), no. 1, 49--62. 2003 A. Mori